# SDR ASAA0010115

- Difficulty date: August 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, THE AFT VERTICAL BULKHEAD BS 727 LEFT OUTBOARD CHORD CRACKED.  REPAIRED PER EM 5310-01380.  (M)
